# SDR HNAA2024121101185

- Difficulty date: November 5, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F005671 RH SIDE SKIN CRACKED ON  RIVET HOLE AT FR77 BTW STR3-4R.  REPAIRED IAW EO1-53-24-0696
